# SDR FDEA201709192653

- Difficulty date: September 19, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 51,386 hours, 30,910 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327049900000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL 232EF HAS CRACK. FABRICATED FLOOR PANEL 232EF ON 17/1296083 IAW SRZ 25-005, CLASSIFIED AS CAT A MAJOR REPAIR.
